Hello my name is Sid and i’m a aspiring engineer coping and kind-of conquering my photosensitive epilepsy.
I am 21 years of age and have been seizure free since about
one and a half years since my diagnoses which involves taking a anti-epileptic drug named “Clonazepam”.
But recently i have been experiencing something quite un-familiar. you see along with being an undergraduate student i am also a aspiring electronic music producer.
Not always, but sometimes while i’m playing an instrument which is called a drum-pad which has lights which trigger on tactile response, i get slight jerks.. Now while making music on it, its like i know what i want my music has to sound like and there’s this intense moment of anticipation wherein i can feel my heartbeat rising and my attention narrowing up/ more focused , and then when i’m in the process of pressing the keys on the drum-pad, after a brief amount of time, i have this small involuntary jerk, which lasts for less than one second. There's only one jerk and then there's nothing, I mean no more involuntary moments or jerks whatsoever.
Its so quick that i can’t even comprehend it.
Now this dosent occur every time, but it occurs most of the times when i’m specifically using that/ similar kind’s of instrument or doing anything which involves immediate feedback. So far it has only been confined to playing music.
And when i experience that slight jerk, before and after it, i am continually thinking about
my next move or what i should be doing.
To be specific! is it due to the lights which flash when i press the buttons on the device, or is it due to me stressing and overthinking about
the fact that i have to create a specific music which results in an increased adrenaline rush and more dopamine secretion thereby increasing me seizure/jerk threshold?
Upon my prescript
ion, i have had many EEG tests conducted which cam out to be Normal, and the doctor has in fact now suggested taking me off the medications which he had prescribed in the first place.
When i discussed these occurrences with him, he told me that, you have to do exercises such as yoga to calm your mind and exercise and have a healthy lifestyle.
Research i noticed a number of things which can occur as a side-effect to that drug which he has prescribed, and the doctor had even informed me and my family me and my parents about
it. and small minuscule jerks were and highlighted mood were a part of it.
can someone please give me some suggestions and opinions as to what i should be doing because music is quite a serious hobby for me and a lot of peoples expectations lie upon my results and i don’t want to let them/ me down.
-Thank you in Advance, your advice is very much appreciated :)
Post Edited (shrid321) : 3/13/2015 1:07:06 PM (GMT-6)